Module structures and the derived functors of iterated loop functors on unstable modules over the Steenrod algebra

TitreModule structures and the derived functors of iterated loop functors on unstable modules over the Steenrod algebra
Type de publicationArticle de revue
AuteurPowell, Geoffrey
EditeurElsevier
TypeArticle scientifique dans une revue à comité de lecture
Année2010
Date2010/08
Numéro8
Pagination1435 - 1449
Volume214
Titre de la revueJournal of Pure and Applied Algebra
ISSN0022-4049
Résumé en anglais

The calculation of the iterated loop functors and their left derived functors on the category of unstable modules over the Steenrod algebra is a non-trivial problem; Singer constructed an explicit and functorial chain complex to calculate these functors. The results of Singer are analysed to give information on the behaviour of these functors with respect to the nilpotent filtration of the category of unstable modules.We show that, if an unstable module M supports an action of an unstable algebra K , then the derived functors of the iterated loop functors applied to M support actions of iterated doubles of K . This allows the finiteness results of Henn on unstable modules which support actions of unstable algebras to be applied to deduce structural results on the derived functors of iterated loops on such modules.

URL de la noticehttp://okina.univ-angers.fr/publications/ua182
DOI10.1016/j.jpaa.2009.11.007
Lien vers le document

http://www.sciencedirect.com/science/article/pii/S0022404909002667